# SDR YENA20150420078

- Difficulty date: April 20, 2015
- Submitted: April 23, 2015
- Operation: Air carrier
- Aircraft: N570JB
- Make and model: Airbus A320-232
- Aircraft serial: 2099
- Aircraft time: 46,581 hours, 16,435 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Structure
- Condition: Contaminated
- Location: Rudder
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, DURING THE ACCOMPLISHMENT OF THE RUDDER SIDESHELL INSPECTION WATER INGRESSION FOUND AT HOIST POINT NR 3 IAW A320-55-1041-3.  DURING PULSE INFARED INSPECTION, FOUND 1 AREA ON THE RT SIDE OF THE RUDDER SIDESHELL THAT IS OUT OF LIMITS IAW SRM A320-55-1041.  SUBTASK 55-1041-832-204-001, ITEM 9.  PERMANENT REPAIR WAS COMPLETED IAW EC A15-390-01 AND IN CONJUNCTION WITH E/A PT20-55-002. THIS TASK HAS BEEN CLASSIFIED AS A MAJOR REPAIR.
